BibTeX record journals/cacm/Ehrman70

download as .bib file

@article{DBLP:journals/cacm/Ehrman70,
  author    = {John R. Ehrman},
  title     = {Correction to "logical" arithmetric on computers with two's complement
               binary arithmetic},
  journal   = {Commun. {ACM}},
  volume    = {13},
  number    = {11},
  pages     = {697--698},
  year      = {1970},
  url       = {http://doi.acm.org/10.1145/362790.362809},
  doi       = {10.1145/362790.362809},
  timestamp = {Tue, 07 Jun 2011 16:50:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Ehrman70},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}